Because I often have severe headache, I can't sleep without taking painkillers, but I can't sleep. There are always a few days in a month. I used to eat ibuprofen, but later I don't know whether I ate it more often or what. After eating, I began to be allergic, itch and unpack. Later, I changed the salbutamol, and it was all right at first. Later, I was allergic. Sometimes taking desloratadine didn't have any effect! Can you treat the problem of allergy to acetaminophen? How?
This situation is caused by allergies. This situation is directly related to an individual's physique. Generally, it can not be improved through treatment. Well, because the composition of drugs is always the same, and the physique will not be easily changed. It can be adjusted with other drugs.
This situation is considered to be allergic to acetaminophen. It is recommended to take anti allergic drugs first, such as chlorpheniramine or Parkinson's drugs. And drink more water, which is conducive to the discharge of drugs. When taking drugs next time, you must look at the composition of drugs to avoid causing allergies.
This situation may be that you are allergic to these drugs. Some patients are allergic to many substances outside the world, including drugs. In this case, it is recommended to go to the hospital, take a look at the dermatology department, check the allergen and other indicators, and don't eat seafood at ordinary times.